# SDR SWIA202161309

- Difficulty date: September 11, 2021
- Submitted: September 29, 2021
- Operation: Air carrier
- Aircraft: N789SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10291
- Aircraft time: 31,339 hours, 19,189 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE L/H WING LEADING EDGE INBOARD SKIN PANEL 522AL HAS SEVERAL SCREW HOLES WITH DAMAGED COUNTERSINKS AND ADJACENT DRILL STARTS.     (C-CHECK RO 9/27/2021)    REMOVED DAMAGES ON L/H WING LEADING EDGE INBOARD SKIN PANEL 522AL IAW REO 670-57-41-470 REV--  DATE 2021-09-19 ALL STEPS OF REO COMPLIED WITH. COMPLIED WITH SKYWEST TASKCARD 51-900-1002-SKY.
